# SDR ABXA9600160

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N989AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Panel
- Part number: 99100733
- Condition: Cracked
- Location: Fs 80
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND A CRACK IN AN EXISTING REPAIR ON THE UPPER PRESSURE PANEL LEFT SIDE AT FS 80.  REPAIRED PRESSURE PANEL IAW ABX REA D953-13160-MR.
